# SDR GAIA9852

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991007813
- Condition: Corroded
- Location: Bs 200
- Part time: 46,097 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CORROSION TASK 46-53303 WHILE AIRCRAFT WAS IN C-CHECK LEVEL 2 CORROSION WAS FOUND ON THE RIGHT FLOOR CUSP MEMBRANE AT STATION 200.  THE CUSP WAS REPAIRED IAW KITTY HAWK EA D9-53-062.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
